Previous |  Up |  Next


[1] Fadell E. R., Husseini S. Y., Rabinowitz P. H.: Borsuk-Ulam theorems for arbitrary $S^1$ actions and applications. Trans. A.M.S. 274 (1982), pp. 345-360. MR 0670937
[2] Feireisl E.: Free vibrations for an equation of a rectangular thin plate. to appear in Aplikace matematiky. MR 0940708
[3] Rabinowitz P. H.: Large amplitude time periodic solutions of a semilinear wave equation. Comm. Pure Appl. Math. 37 (1984), pp. 189-206. DOI 10.1002/cpa.3160370203 | MR 0733716 | Zbl 0522.35065
[4] Chang K. C, Sanchez L.: Nontrivial periodic solutions of a nonlinear beam equation. Math. Meth. in the Appl. Sci. 4 (1982), pp. 194-205. DOI 10.1002/mma.1670040113 | MR 0659037 | Zbl 0501.35004
[5] Štědrý M., Vejvoda O.: Existence of classical periodic solutions of a wave equation: a connection of a number-theoretical character of the period with geometrical properties of solutions. (in Russian), Differencialnye uravnenia 20 (1984), pp. 1733-1739. MR 0767883
Partner of
EuDML logo